im having different problems since i have started sulfasalazine..ie long menstrual cycle,constipation etc.
23 Sep 2009
You can find an accurate list of Azulfidine side-effects here: http://www.drugs.com/sfx/azulfidine-side-effects.html
The most commonly reported side-effects are headache; loss of appetite; mild stomach upset or pain; nausea; vomiting.
You should talk to your doctor if these effects are bothersome.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Constipation -- Chronic - I know that my constipation is caused by my antidepressants. I have tried?
... everything, extra fibre, eight glasses of water a day, exercise, and nothing seems to help. I've even tried the Dr. Natura Colonix and it ...
1 answer • 24 Sep 2009
I was taken off methotrexate due to problems, so I am hoping sulphasalzine will be better. Having read so much about the side effects, I am a bit ...
1 answer • 4 Feb 2013
1 answer • 21 Nov 2013
Hi all, I have had Psoriatic Arthritis for 15 1/2 years now and when I was first diagnosed I was put on Methotrexate. After a few years Sulfasalazine ...
0 answers • 8 Dec 2013
1 answer • 8 Jan 2014